Alert archive / Indiana / River Flood Warnings in 2014
River Flood Warning 199, NWS Indianapolis, IN
NWS Indianapolis, IN issued this river flood warning at Sep 11, 2014, 11:39 AM EDT for Carroll County, Tippecanoe County, White County, Indiana. It was in force for 24 hr.
The area
The outline as issued.
The facts
- Issued
- Sep 11, 2014, 11:39 AM EDT (15:39 UTC)
- Expired
- Sep 12, 2014, 11:38 AM EDT
- In force
- 24 hr
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Carroll County, IN, Tippecanoe County, IN, White County, IN
The radar
The Indianapolis radar (KIND), 104 km from the middle of the area, began a volume at 15:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Tippecanoe River near Delphi (DLPI3). The gauge peaked at 8.33 ft at Sep 11, 2014, 12:00 PM EDT.
- Action stage
- 6 ft
- Minor stage
- 8 ft
- Moderate stage
- 12 ft
- Major stage
- 15 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03333050, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
599
WGUS43 KIND 111539
FLWIND
FLOOD WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1139 AM EDT THU SEP 11 2014
...The National Weather Service in Indianapolis has issued a Flood
Warning for portions of the following rivers in central and southern
Indiana...
Tippecanoe River...
.Recent rainfall totals of near 2 inches in North Central Indiana and
in excess of 2 inches to around 3 inches in Northern Indiana on
Wednesday September 10...has caused river levels near Delphi to rise
to near and slightly above flood stage. Levels may continue to
fluctuate above and below flood stage as Oakdale Dam releases water
due to the upstream heavy rainfall.
Precautionary/Preparedness Actions...
Motorists should never drive into flood water. Turn around and go
another way. Keep children away from flooded areas. Recreational and
agricultural interests should remain alert to changing river
conditions.
For detailed flood information go to weather.gov/ind on the web. From
the blue menu bar on the left side of the page...click on rivers and
lakes.
INC015-157-181-120900-
/O.NEW.KIND.FL.W.0199.140911T1539Z-140912T0900Z/
/DLPI3.1.ER.140911T1324Z.140911T1800Z.140912T0300Z.NO/
1139 AM EDT THU SEP 11 2014
The National Weather Service in Indianapolis has issued a
* Flood Warning for
the Tippecanoe River near Delphi.
* until late tonight.
* At 10:30 AM Thursday the stage was 8.3 feet.
* Flood stage is 8.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 8.8 feet by this
afternoon. The river will fall below flood stage tonight.
* At 8.0 feet...Low agricultural lands...river parks and a few local
roads flood along the Tippecanoe River. Oakdale Public Access Site
flooded.
&&
LAT...LON 4060 8677 4056 8679 4051 8682 4050 8677
4055 8675 4059 8675
$$2 follow-up statements
129
WGUS83 KIND 120147
FLSIND
FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
947 PM EDT THU SEP 11 2014
...A Flood Warning continues for a portion of the following river in
Indiana...
Tippecanoe River...
.Recent rainfall totals of near 2 inches in north central Indiana and
in excess of 2 inches to around 3 inches in northern Indiana on
Wednesday September 10...has caused river levels near Delphi to rise
to near and slightly above flood stage. Levels may continue to
fluctuate above and below flood stage as Oakdale Dam releases water
due to the upstream heavy rainfall.
Precautionary/Preparedness Actions...
Motorists should never drive into flood water. Turn around and go
another way. Keep children away from flooded areas. Recreational and
agricultural interests should remain alert to changing river
conditions.
For detailed flood information go to weather.gov/ind on the web. From
the blue menu bar on the left side of the page...click on rivers and
lakes.
INC015-157-181-121600-
/O.EXT.KIND.FL.W.0199.000000T0000Z-140912T1600Z/
/DLPI3.1.ER.140911T1324Z.140911T1515Z.140912T0600Z.NO/
947 PM EDT THU SEP 11 2014
The Flood Warning continues for
The Tippecanoe River near Delphi.
* until Friday afternoon.
* At 8:30 PM Thursday the stage was 7.7 feet.
* Flood stage is 8.0 feet.
* Forecast...The river is expected to continue to rise and fall
around flood stage Thursday night and Friday morning.
* At 8.0 feet...Low agricultural lands...river parks and a few local
roads flood along the Tippecanoe River. Oakdale Public Access Site
flooded.
&&
LAT...LON 4060 8677 4056 8679 4051 8682 4050 8677
4055 8675 4059 8675
$$522
WGUS83 KIND 121538
FLSIND
FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1138 AM EDT FRI SEP 12 2014
...The Flood Warning is no longer in effect for portions of the
following rivers in Indiana...
Tippecanoe River...
.The Tippecanoe River near Delphi has fallen below flood stage in
Western Indiana. River levels may continue to fluctuate due to water
releases from Oakdale Dam...but should remain under flood stage.
Precautionary/Preparedness Actions...
Be alert to flood debris on previously flooded roads. Keep children
away from flooded areas. Recreational and agricultural interests
should remain alert to changing river conditions.
For detailed flood information go to weather.gov/ind on the web. From
the blue menu bar on the left side of the page...click on rivers and
lakes.
INC015-157-181-121608-
/O.CAN.KIND.FL.W.0199.000000T0000Z-140912T1600Z/
/DLPI3.1.ER.140911T1324Z.140911T1515Z.140911T1840Z.NO/
1138 AM EDT FRI SEP 12 2014
The Flood Warning is cancelled for
The Tippecanoe River near Delphi.
* At 10:30 AM Friday the stage was 6.4 feet.
* Flood stage is 8.0 feet.
* Fell below flood stage at 2:40 PM Thursday.
* Forecast...The river will continue to fall to 5.7 feet by tomorrow
morning.
&&
LAT...LON 4060 8677 4056 8679 4051 8682 4050 8677
4055 8675 4059 8675
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this river flood warning went out at Sep 11, 10:10 AM EDT, 1 hour 29 minutes earlier.
Area forecast discussion, Sep 11, 10:10 AM EDT, 1 hour 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1010 AM EDT THU SEP 11 2014 .UPDATE... THE NEAR TERM SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS... ISSUED AT 321 AM EDT THU SEP 11 2014 HIGH PRESSURE WILL SPREAD OVER CENTRAL INDIANA TODAY IN THE WAKE OF YESTERDAY/S STRONG COLD FRONT. MUCH COOLER AND DRIER AIR WILL SETTLE OVER THE AREA FOR MOST OF THE FORECAST PERIOD. THE ONLY EXCEPTIONS WILL BE SOME LIGHT RAIN SHOWERS ON FRIDAY NIGHT AND MONDAY DUE TO WEAK UPPER LEVEL WAVES. && .NEAR TERM /REST OF TODAY/... ISSUED AT 1007 AM EDT THU SEP 11 2014 1400Z UPDATE...FORECAST BASICALLY ON TRACK FOR THE REST OF TODAY. ONLY BUMPED UP CLOUD COVER TO GO MOSTLY CLOUDY ALL DAY BASED ON TRENDS/RECENT OBSERVATIONS AND SHORT TERM MODEL GUIDANCE. PREVIOUS DISCUSSION FOLLOWS. YESTERDAY/S COLD FRONT HAS PUSHED INTO THE FAR SOUTHERN PORTIONS OF CENTRAL INDIANA...AND MUCH DRIER AIR HAS FILTERED INTO CENTRAL INDIANA. CURRENT RADAR MOSAIC STILL HAS A FEW LINGERING SHOWERS OVER THOSE SOUTHERN COUNTIES CLOSEST TO AFOREMENTIONED FRONT...BUT THOSE SHOULD ALSO MOVE OUT OF THE AREA WITHIN THE NEXT 1 TO 2 HOURS. MEANWHILE...DEWPOINTS HAVE PLUMMETED INTO THE LOW TO MID 60S OVER THE REMAINDER OF CENTRAL INDIANA. TIME CROSS SECTIONS ARE SHOWING A VERY DRY AIR COLUMN IN THE MID AND UPPER LEVELS AS EARLY AS THIS MORNING. HOWEVER...A TEMPERATURE INVERSION IN THE LOWER LEVELS WILL MOST LIKELY TRAP LOW LEVEL MOISTURE FOR MOST OF THE DAY. AS A RESULT...TRENDED TOWARD MOSTLY CLOUDY SKIES THROUGH EARLY AFTERNOON. AFTER THAT...SLOWLY HAVE SKIES BECOMING PARTLY CLOUDY...BUT THAT MAY BE A BIT TOO OPTIMISTIC AND WILL HAVE TO BE MONITORED. TEMPS...WENT WITH THE MUCH COOLER NAM FOR TODAY/S HIGHS DUE TO THE LINGERING CLOUD COVER AND NORTHWESTERLY FLOW. THIS WILL PUT DAYTIME HIGHS IN THE LOW TO MID 60S OVER THE NORTHERN HALF OF THE FORECAST AREA...TO UPPER 60S/LOWER 70S OVER THE SOUTHERN HALF. CURRENTLY... TEMPS ACROSS THE AREA ARE GENERALLY IN THE MID TO UPPER 60S WITH NORTHWESTERLY WINDS OF 8 TO 12 MPH. && .SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/... ISSUED AT 321 AM EDT THU SEP 11 2014 THE MAIN FOCUS OF THE SHORT TERM PERIOD IS RAIN CHANCES WITH AN UPPER TROUGH ON FRIDAY NIGHT. CONDITIONS WILL BE DRY AHEAD AND BEHIND AN UPPER TROUGH PROGGED FOR FRIDAY NIGHT AS HIGH PRESSURE DOMINATES MOST OF THE SHORT TERM PERIOD. THE BEST DYNAMICS WITH THAT UPPER TROUGH WILL BE LOCATED OVER NORTHERN INDIANA AS IT TRACKS ACROSS THE GREAT LAKES REGION. SO...WILL ONLY CARRY CHANCE POPS OVER THE NORTHERN TIER OF COUNTIES...AND SLIGHT CHANCE POPS OVER THE REST OF CENTRAL INDIANA ON FRIDAY NIGHT. TEMPS...BETWEEN THE GFS AND NAM...THE NAM CONTINUES TO BE THE COOLER MODEL THROUGH THE SHORT TERM PERIOD AS WELL. IT MAY BE A TAD TOO COOL THOUGH WITH AMPLE SUNSHINE FOR MOST OF THE PERIOD. AS A RESULT...WILL TREND BETWEEN THE 2 MODELS. && .LONG TERM /SUNDAY THROUGH WEDNESDAY/... ISSUED AT 321 AM EDT THU SEP 11 2014 HIGH PRESSURE AND A PERSISTENT UPPER TROUGH OVER THE EASTERN U S FOR WILL MAINTAIN A COOL...MAINLY DRY WEATHER PATTERN OVER THE REGION THROUGH MUCH OF THE EXTENDED PERIOD. A LARGE AREA OF HIGH PRESSURE WILL BE CENTERED OVER THE REGION TO START ON SUNDAY MORNING...BRINGING DRY PLEASANT WEATHER INTO MONDAY AS IT TRACKS EAST INTO NEW ENGLAND. MODEL GUIDANCE REMAINS CONSISTENT IN SWINGING A SHARP WAVE ALOFT THROUGH THE MEAN TROUGH AND ACROSS THE LOWER GREAT LAKES MONDAY NIGHT. A WEAK FRONT AND SURFACE LOW WILL ACCOMPANY THE UPPER WAVE WITH THE POTENTIAL FOR A FEW SHOWERS FROM LATE MONDAY AFTERNOON THROUGH EARLY TUESDAY. HIGH PRESSURE WILL REESTABLISH ON TUESDAY IN THE WAKE OF THE UPPER WAVE WITH A RETURN TO DRY WEATHER THROUGH MIDWEEK. HIGHS WILL MAINLY BE IN THE 60S SUNDAY...RISING INTO LOWER AND MIDDLE 70S BY THE END OF THE PERIOD AS THE MEAN UPPER TROUGH RELAXES A BIT IN RESPONSE TO RIDGING ALOFT SHIFTING EAST INTO THE ROCKIES. LOWS WILL RANGE FROM THE UPPER 40S TO THE MID 50S. && .AVIATION /DISCUSSION FOR 111200Z TAF ISSUANCE/... ISSUED AT 558 AM EDT THU SEP 11 2014 PREDOMINANT MVFR CEILINGS THROUGHOUT THE DAY WITH SOME CLEARING ANTICIPATED BY THIS EVENING. COLD FRONT HAS MOVED TO NEAR THE OHIO RIVER EARLY THIS MORNING WITH A BROAD AREA OF MVFR STRATUS EXTENDING WELL NORTH INTO THE GREAT LAKES AND UPPER MISSISSIPPI VALLEY WITHIN THE COLD ADVECTION. FOCUS WILL BE ON THESE CLOUDS FOR MUCH OF TODAY AS MODEL SOUNDINGS INDICATE PLENTY OF LOW LEVEL MOISTURE TRAPPED BENEATH AN INVERSION. MODEL DATA SUGGESTING THE INVERSION WILL BE SLOW TO DEPART...ESPECIALLY AS DRIER AIR ALOFT ADVECTS INTO THE REGION FROM THE NORTH. WHILE BRIEF PERIODS OF IFR CEILINGS WILL BE POSSIBLE THIS MORNING CEILINGS SHOULD LIFT INTO THE 1500-2000FT RANGE THIS AFTERNOON...POSSIBLY RISING TO AROUND 2500FT BY LATE DAY WITH BREAKS DEVELOPING. NORTHERLY WINDS AT AROUND 10KTS ARE EXPECTED THROUGH THE DAY. GREATER UNCERTAINTY IN CLOUD FORECAST TONIGHT AS DEVELOPING SUBSIDENCE SHOULD WORK ITS WAY INTO THE LOW LEVELS WITH MORE SUBSTANTIAL CLEARING OF LOW CLOUDS. RH PROGS HOWEVER DO MAINTAIN SOME DEGREE OF LOW LEVEL MOISTURE THROUGH THE NIGHT. AT THIS POINT...WILL MAINTAIN A SCATTERED MVFR CEILING. ADDITIONALLY... HIGH CLOUDS MAY EXPAND BACK INTO THE AREA AFTER MIDNIGHT WITH THE FRONT HANGING UP OVER THE TENNESSEE VALLEY AS A WAVE RIPPLES ALONG IT. WINDS WILL BECOME NORTHEAST OVERNIGHT AS 5-10KTS. && .IND WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...TDUD NEAR TERM...SMF/TDUD SHORT TERM...TDUD LONG TERM....RYAN AVIATION...RYAN VISIT US AT HTTP://WWW.WEATHER.GOV/IND FOLLOW US ON FACEBOOK...TWITTER AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSINDIANAPOLIS WWW.TWITTER.COM/NWSINDIANAPOLIS WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Sep 11, 10:09 AM EDT, 1 hour 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1009 AM EDT THU SEP 11 2014 INZ021-028>031-035>049-051>057-060>065-067>072-121415- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 1009 AM EDT THU SEP 11 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. OUTLOOK: NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HAZARDS: NONE. DISCUSSION: DRY AND COOLER CONDITIONS WILL PREVAIL AS HIGH PRESSURE STRENGTHENS OVER THE AREA. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. OUTLOOK: NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. DISCUSSION: MOST OF THE EXTENDED PERIOD WILL BE DRY WITH JUST A FEW PERIODS OF RAIN ON FRIDAY NIGHT AND MONDAY NIGHT AS UPPER LEVEL WAVES MOVE THROUGH THE GREAT LAKES REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) SMF
In the hours before
Local storm report, Sep 11, 6:22 AM EDT, 5 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
622 AM EDT THU SEP 11 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0636 PM TSTM WND DMG LIZTON 39.89N 86.54W
09/10/2014 HENDRICKS IN STORM CHASER
TREES DOWN ONTO STREET...CORN FIELD DAMAGE...TIME
ESTIMATED BASED ON RADAR...REPORT RELAYED FROM AMATEUR
RADIO OPERATOR
0800 PM TSTM WND GST 1 NNE MCCORDSVILLE 39.93N 85.92W
09/10/2014 E50 MPH HANCOCK IN PUBLIC
SMALL TREE LIMBS DOWN...LESS THAN 2 INCHES
DIAMETER...LOW WATER CROSSINGS FLOODED
0805 PM FLASH FLOOD 2 NE INDIANAPOLIS 39.80N 86.12W
09/10/2014 MARION IN TRAINED SPOTTER
FLOODING AT KEYSTONE AVE. AND KESSLER BLVD.
0833 PM HEAVY RAIN FISHERS 39.95N 86.02W
09/10/2014 M1.22 INCH HAMILTON IN NWS EMPLOYEE
0839 PM FLASH FLOOD 4 E BROWNSBURG 39.84N 86.32W
09/10/2014 MARION IN TRAINED SPOTTER
100-FOOT SECTION OF INTERSTATE 74 HAS WATER 2 FEET DEEP
NEAR MILE MARKER 72 OR 73
0840 PM HEAVY RAIN INDIANAPOLIS 39.78N 86.15W
09/10/2014 M1.84 INCH MARION IN BROADCAST MEDIA
THE ORCHARD SCHOOL AT W 64TH STREET.
0840 PM HEAVY RAIN INDIANAPOLIS 39.78N 86.15W
09/10/2014 M1.96 INCH MARION IN BROADCAST MEDIA
46TH STREET AND ILLINOIS
0924 PM TSTM WND DMG FARMLAND 40.19N 85.13W
09/10/2014 RANDOLPH IN EMERGENCY MNGR
WIND DAMAGE TO STRUCTURES AND TREES...UTILITY LINES
DOWN...REPORT RECEIVED VIA SOCIAL MEDIA
0955 PM TSTM WND DMG MARTINSVILLE 39.42N 86.42W
09/10/2014 MORGAN IN PUBLIC
SEVERAL POWER POLES SNAPPED... POWER LINES DOWN ALONG
THE STATE ROUTE 39 BYPASS IN MARTINSVILLE. NUMEROUS
TREES DOWN ON COUNTY ROADS BETWEEN PARAGON AND
MARTINSVILLE.
1000 PM TSTM WND GST 3 SE ODON 38.81N 86.95W
09/10/2014 M60 MPH DAVIESS IN BROADCAST MEDIA
MEASURED WITH AMATUER EQUIPMENT
1221 AM HEAVY RAIN 2 S CASTLETON 39.88N 86.05W
09/11/2014 M3.04 INCH MARION IN CO-OP OBSERVER
STORM TOTAL RAINFALL. 1.98 INCHES FELL IN ONE HOUR
BETWEEN 8 AND 9 PM EDT.
&&
MDRLocal storm report, Sep 11, 9:31 AM EDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
931 AM EDT THU SEP 11 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0955 PM TSTM WND DMG BICKNELL 38.78N 87.31W
09/10/2014 KNOX IN EMERGENCY MNGR
A LARGE TREE WAS DOWNED ON WEST 6TH STREET. THE TIME
WAS ESTIMATED BASED ON RADAR. DELAYED REPORT.
&&
MRDLocal storm report, Sep 11, 10:16 AM EDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1016 AM EDT THU SEP 11 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1008 AM HEAVY RAIN 3 S ALEXANDRIA 40.21N 85.68W
09/11/2014 E3.00 INCH MADISON IN PUBLIC
TOTAL RAINFALL FOR PREVIOUS 24 HOURS.
&&
MMBLocal storm report, Sep 11, 10:36 AM EDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1036 AM EDT THU SEP 11 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM TSTM WND DMG SULLIVAN 39.10N 87.41W
09/10/2014 SULLIVAN IN LAW ENFORCEMENT
TREE DOWNED IN SULLIVAN AND 5 MILES SOUTH OF SULLIVAN.
&&
MRDLocal storm report, Sep 11, 10:38 AM EDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1038 AM EDT THU SEP 11 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM TSTM WND DMG ELLETTSVILLE 39.23N 86.62W
09/10/2014 MONROE IN DEPT OF HIGHWAYS
TREE DOWNED. OTHER TREES DOWNED ON OLD SR37 5 MILES
SOUTH OF BLOOMINGTON AND 13 MILES SOUTHWEST OF
BLOOMINGTON ALONG WEAVER ROAD.
&&
MRDLocal storm report, Sep 11, 10:53 AM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1053 AM EDT THU SEP 11 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM TSTM WND DMG 4 SSE BLOOMINGTON 39.11N 86.49W
09/10/2014 MONROE IN DEPT OF HIGHWAYS
TREE DOWNED.
&&
MRDThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 10, 8:03 PM EDT | Flash Flood Warning | IND | Hamilton, Marion | 4 hr |
| Sep 10, 9:14 PM EDT | Severe Thunderstorm Warning | IND | Greene, Sullivan | 46 min |
| Sep 10, 9:30 PM EDT | Severe Thunderstorm Warning | IND | Daviess, Knox | 45 min |
| Sep 10, 9:43 PM EDT | Severe Thunderstorm Warning | IND | Morgan | 32 min |
| Sep 10, 9:56 PM EDT | Severe Thunderstorm Warning | IND | Greene, Lawrence, Monroe | 49 min |
| Sep 10, 10:08 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Johnson, Morgan | 37 min |
| Sep 10, 10:25 PM EDT | Flash Flood Warning | IND | Clay, Owen, Putnam | 5 hr |
| Sep 10, 10:30 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Jackson, Lawrence, Monroe | 30 min |
| Sep 10, 11:55 PM EDT | Areal Flood Warning | IND | Hamilton, Marion | 7 hr |
| Sep 11, 7:47 AM EDT | River Flood Watch | IND | Carroll, Tippecanoe, White | 7 days |
Nearby
River Flood Warnings in Indiana, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.